Log in or Register to participate in these discussions

High dose acetaminophen for side effects

High dose acetaminophen for side effects

Posted by Goldfinch on Jan 9, 2021 1:45 pm

I am having muscle weakness, stiffness and fatigue.  I am being treated with solo Nivolumab.  Restarted in September 2020 and started experiencing the side effects mid September.  Did take prednisone for a short time in October but went off it.  Since then I have been trying to manage this with Naproxen.  I had to stop this because my kidney function continued to drop.  Now the nurse practitioner has prescribed up to 4 grams (4000mg) of Tylenol daily and told me that it would take two weeks for me see a difference.  I checked with the pharmacist today today and said that it shouldn’t take two weeks.  I should feel better in an hour.  Not sure what is going on here.  Would appreciate guidance on this.  Thanks

Re: High dose acetaminophen for side effects

Posted by Trillium on Jan 9, 2021 5:42 pm

Hello, @Goldfinch‍ - Hopefully someone with this treatment will come along soon to give you their experience but if I was unsure about something I would call a walk-in clinic and ask if there is something that could possibly help me sooner than two weeks. Never hurts to ask.

May you have some comfort soon.
Trillium